# SDR 08FDEA01305

- Difficulty date: April 3, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: A5397318022200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULK PIT, FWD SIDE FR 67 S54L , HAS SURFACE CORROSION.  REMOVED CORROSION IAW SRM 51-74-10; REMOVED CLIP IAW SRM 51-40-21 CHECKED LIMITS IAW SRM 51-31-20 AND FOUND TO BE WITHIN LIMITS IAW SRM 53-10-00; ALODINED IAW SRM 51-21-10 AND PRIMED AND PAINTED IAW SRM 51-23-10;   RECIEVED NEW CLIP AND INSTALLED IAW SRM 51-40-21.
